Lebesgue $p$-functions of Fourier–Jacobi sums
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1984), pp. 75-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_5_a12,
author = {S. Z. Rafal'son},
title = {Lebesgue $p$-functions of {Fourier{\textendash}Jacobi} sums},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {75--78},
year = {1984},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_5_a12/}
}
S. Z. Rafal'son. Lebesgue $p$-functions of Fourier–Jacobi sums. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1984), pp. 75-78. http://geodesic.mathdoc.fr/item/IVM_1984_5_a12/